# SDR CA991028071

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20J
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 6853511
- Condition: Cracked
- Location: Engine
- Part time: 4,181 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK WAS FOUND IN THE AREA OF THE EXHAUST STACK RETAINING CLAMP.
